# SDR TSAA0932015

- Difficulty date: December 9, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N834AL
- Make and model: Boeing 737210C
- Aircraft serial: 20917
- Aircraft time: 64,721 hours, 58,410 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: BACC45FT18A14P
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE CREW ATTEMPTED TO MOVE THE LANDING GEAR HANDLE TO THE UP POSITION.  HANDLE FAILED TO MOVE ALL THE WAY TO THE UP POSITION.  THE CREW FOLLOWED QRH PROCEDURES AND CONTINUED TO DESTINATION AND LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE CONNECTOR (D4574P) FOR THE LANDING GEAR SAFETY SWITCH DEFECTIVE AND REPLACED IT IAW THE STANDARD WDM 20-61-11.  AS A PRECAUTIONARY MEASURE, THE LANDING GEAR SAFETY SWITCH WAS ALSO FOUND TO HAVE HIGH RESISTANCE AND WAS REPLACED IAW AMM 32-09-200.  THE LANDING GEAR WAS OPERATIONALLY CHECKED IAW AMM 32-32-0 AND 32-33-0 AND WAS FOUND SATISFACTORY.  ACFT WAS RETURNED TO SERVICE.
